# SDR AU000703

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FORWARD SERVICE DOOR AFT LOWER CORNER OUTER SKIN CRACKED. CRACK LENGTH 13MM (0.51IN). FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-30-18B.
